For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 2, Number 3, 2012, Pages 251-272                                                                DOI:10.11948/2012018
Attractors for a Caginalp phase- eld model type on the whole space R3
Brice Doumbé Bangola
Keywords:Caginalp system
Abstract:
      We consider in this paper a generalization of Caginalp phase-field system derived from a generalization of the Maxwell-Cattaneo law in an unbounded domain namely \(R^3\) in our case; which make the analysis challenging. We prove the well-posedness of the problem and the dissipativity of the associated semigroup. Finally, we study the long time behavior of solutions in terms of attractors.
PDF      Download reader